| Model Number |
6500 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the use of the product, the patient felt there was an anomaly in the infusion rate.No patient injury was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H3: device evaluated by manufacturer: updated.H10: device evaluation: the device was returned for investigation.Visual inspection and functional test were performed.The customer reported problem was not related to a previous repair.Visual inspection found the device missing a tamper seal.There was no evidence of the error recorded in the event history log.The reported problem was not duplicated during functional test.The investigation was unable to reproduce the issue as the flow accuracy was normal.No fault was found.All functional test were performed.The root cause of the reported problem was undetermined/unknown.A manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customers reported problem were found during the review of service and repair records.The device was manufactured mar.2011, and is out of warranty therefore, no manufacturing dhr review is needed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4)., corrected data: correction: h4: mfg.Date.17-mar-2011; correction: d4: model number: 6500.